# SDR MWEA98494

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9919314
- Condition: Gouged
- Location: Ws 481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE RIB AT STATION XRS 481 ON LEFT WING WAS FOUND DEEPLY GOUGED.  MTC REMOVED AND REPLACED SUPPORT RIB ON LEADING EDGE.
